Facebook Pixel
EmpowHER Guest

I've had the implanon for over four years with no bleeding at all. Now I bleed very lightly have a light color almost always

By Anonymous June 26, 2017 - 9:54pm
Rate This

Could I be pregnant.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your question.

IMPLANON is a hormone-releasing birth control implant for use by women to prevent pregnancy for up to 3 years.

When was your implant last replaced?

The most common side effect of IMPLANON is a change in your normal menstrual bleeding pattern.

In studies, about one out of ten women stopped using the implant because of an unfavorable change in their bleeding pattern. You may experience longer or shorter bleeding during your periods or have no bleeding at all. The time between periods may vary, and in between periods you may have spotting.


June 27, 2017 - 6:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!